MathSciNet Relay Station
MathSciNet bibliographic data
MR1439857 83C40 (83C57)
Kijowski, Jerzy A simple derivation of canonical structure and quasi-local Hamiltonians in general relativity. Gen. Relativity Gravitation 29 (1997), no. 3, 307–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement